# SDR UIEA2014042800158

- Difficulty date: April 28, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,828 hours, 18,613 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 97980612
- Part serial: 1875
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INOPERATIVE.  R & R APU SHUTOFF VLV IAW AMM 36-11-10, VLV CHECKED GOOD.  FOUND LEAKING AIR DUCT IAW AMM 36-11-02.  APU DUCT OPERATIONS CHECKED GOOD.
